MathSciNet Relay Station
MathSciNet bibliographic data
MR1372507 30C65 (54A10)
Heinonen, Juha; Koskela, Pekka From local to global in quasiconformal structures. Proc. Nat. Acad. Sci. U.S.A. 93 (1996), no. 2, 554–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement